Duffy, Christopher and MacGillivray, Gary and Sopena, Éric - A Study of $k$-dipath Colourings of Oriented Graphs

dmtcs:4236 - Discrete Mathematics & Theoretical Computer Science, February 1, 2018, Vol. 20 no. 1
A Study of $k$-dipath Colourings of Oriented Graphs

Authors: Duffy, Christopher and MacGillivray, Gary and Sopena, Éric

We examine $t$-colourings of oriented graphs in which, for a fixed integer $k \geq 1$, vertices joined by a directed path of length at most $k$ must be assigned different colours. A homomorphism model that extends the ideas of Sherk for the case $k=2$ is described. Dichotomy theorems for the complexity of the problem of deciding, for fixed $k$ and $t$, whether there exists such a $t$-colouring are proved.


Source : oai:arXiv.org:1605.08905
DOI : 10.23638/DMTCS-20-1-6
Volume: Vol. 20 no. 1
Section: Graph Theory
Published on: February 1, 2018
Submitted on: August 3, 2017
Keywords: Computer Science - Discrete Mathematics,Mathematics - Combinatorics,05C15, 05C20, 05C60,F.2.2,G.2.2


Share

Consultation statistics

This page has been seen 126 times.
This article's PDF has been downloaded 56 times.